# SDR AALA202208269051

- Difficulty date: August 25, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737
- Aircraft serial: 29545
- Aircraft time: 61,223 hours, 25,483 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HARD TO OPEN. LUBED FORWARD LAVATORY DOOR PER AMM 25-40-00.
